Document Type : علمی وپزوهشی
Jalili, A. (1970). . Journal of Sociological Review, 2(1), 118–126. https://doi.org/10.22059/jsr.1970.93100
Jalili, A. ".", Journal of Sociological Review, 2, 1, 1970, 118–126. doi: 10.22059/jsr.1970.93100
Jalili, A. (1970). '.', Journal of Sociological Review, 2(1), pp. 118–126. doi: 10.22059/jsr.1970.93100
Jalili, A., ".." Journal of Sociological Review, 2 1 (1970): 118–126, doi: 10.22059/jsr.1970.93100
Jalili A. . J. Sociol. Rev. 1970;2(1):118–126 (In Persian). doi: 10.22059/jsr.1970.93100